Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (12): 1477-1493    DOI: 10.1007/s10114-016-5518-z
Articles Current Issue| Next Issue| Archive| Adv Search |
On a Novel Eccentricity-based Invariant of a Graph
Ke Xiang XU1, Kinkar Ch. DAS2, Ayse Dilek MADEN3
1. College of Science, Nanjing University of Aeronautics & Astronautics, Nanjing 210016, P. R. China;
2. Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea;
3. Department of Mathematics, Faculty of Science, Selçuk University, Campus, Konya, 42075, Turkey

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7